# SDR SWAA2021060469382

- Difficulty date: May 5, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT002-A061 CABIN FLOOR BOARD 242AF AFT INBD CORNER DAMAGED ; / INSTALLED INSERTS IAW BOEING DRAWING 144A5810-189 REV. A AND BAC5085 STEP 8.4.2.2 CURED 1 HOUR AT 150 DEGREES. TOOLING--AAR 30347 DUE 4-29-22; REPAIRED DAMAGE TO AFT EDGE OF FLOORBOARD 242AF IAW SRM 53-00-50-2R-10 REV. 73; SRM 53-00-50-2R-0 REPAIR GENERAL REV. 73; BOEING DRAWING 144A5810 AND BAC5085; STEPS 3 AND 4 OK AUDIT COMPLETE
